Flow of viscous fluids through a porous deformable matrix

Morland, L. W. (1992) Flow of viscous fluids through a porous deformable matrix. Surveys in Geophysics, 13 (3). pp. 209-268. ISSN 0169-3298

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:04
Last Modified: 22 Apr 2020 00:01
URI: https://ueaeprints.uea.ac.uk/id/eprint/52900
DOI: 10.1007/BF02125770

Actions (login required)

View Item View Item